VOL. 15 · NO. 2 | 1963
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 15 (2), (1963)
No abstract available
Articles
H. Roth
Tohoku Math. J. (2) 15 (2), 103-113, (1963) DOI: 10.2748/tmj/1178243836
KEYWORDS: 10.32
No abstract available
H. Roth
Tohoku Math. J. (2) 15 (2), 114-115, (1963) DOI: 10.2748/tmj/1178243837
KEYWORDS: 10.32
No abstract available
Ivor J. Maddox
Tohoku Math. J. (2) 15 (2), 116-120, (1963) DOI: 10.2748/tmj/1178243838
KEYWORDS: 40.30
No abstract available
Shoshichi Kobayashi
Tohoku Math. J. (2) 15 (2), 121-139, (1963) DOI: 10.2748/tmj/1178243839
KEYWORDS: 53.80
No abstract available
Shûkichi Tanno
Tohoku Math. J. (2) 15 (2), 140-147, (1963) DOI: 10.2748/tmj/1178243840
KEYWORDS: 53.80, 53.52
No abstract available
Yôsuke Ogawa
Tohoku Math. J. (2) 15 (2), 148-161, (1963) DOI: 10.2748/tmj/1178243841
KEYWORDS: 53.80, 53.52
No abstract available
Gen-ichirô Sunouchi
Tohoku Math. J. (2) 15 (2), 162-166, (1963) DOI: 10.2748/tmj/1178243842
KEYWORDS: 42.06
No abstract available
Yoshihiro Tashiro
Tohoku Math. J. (2) 15 (2), 167-175, (1963) DOI: 10.2748/tmj/1178243843
KEYWORDS: 53.80
No abstract available
Yoji Hatakeyama
Tohoku Math. J. (2) 15 (2), 176-181, (1963) DOI: 10.2748/tmj/1178243844
No abstract available
Kazuo Suzuki
Tohoku Math. J. (2) 15 (2), 182-186, (1963) DOI: 10.2748/tmj/1178243845
KEYWORDS: 22.10
No abstract available
Back Matter
Tohoku Math. J. (2) 15 (2), (1963)
No abstract available
Back to Top